# SDR AALA984142

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOORBEAM CORRODED   FOUND DAMAGE TO EXCEED SRM LIMITS AFTER BLENDING.  ALODINED BLENDED AREA.  FABRICATED AND INSTALLED REPAIR STRAP USING 0.050 INCH 301 1/2 HARD STAINLESS STEEL.  APPROVED BY ENGINEERING PER MRB 767-1646.  TST:  27,257.02 HOURS.  CYCLES:  4,345.  (X)
